Blocks with trivial intersection defect groups

Eaton, Charles W and An, Jianbei (2004) Blocks with trivial intersection defect groups. Mathematisches Zeitschrift, 247 (3). pp. 461-486. ISSN 0025-5874

[img] PDF
pc09k1q7ac55wpyb.pdf

Download (286kB)
Official URL: http://springerlink.metapress.com/(z0x1h045yqsvmh4...

Abstract

We show that each block whose defect groups intersect pairwise trivially either has cyclic or generalised quaternion defect groups, or is Morita equivalent to one of a given list of blocks of central extensions of automorphism groups of non-abelian simple groups. In particular we classify all blocks of automorphism groups of non-abelian simple groups whose defect groups are non-cyclic and intersect pairwise trivially. A consequence is that Donovans conjecture holds for blocks whose defect groups intersect pairwise trivially.

Item Type: Article
Uncontrolled Keywords: block theory, finite groups
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 20 Group theory and generalizations
Depositing User: Dr Charles Eaton
Date Deposited: 25 Nov 2005
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/51

Actions (login required)

View Item View Item